# SDR SWAA2020122137301

- Difficulty date: December 16, 2020
- Submitted: December 21, 2020
- Operation: Air carrier
- Aircraft: N563WN
- Make and model: Boeing 737752
- Aircraft serial: 34296
- Aircraft time: 40,949 hours, 28,084 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Lamp
- Condition: Inoperative
- Location: Emergency Light
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

EMERGENCY EXIT LIGHTS AT THE FOLLOWING LOCATIONS ARE INOPERABLE: FWD CEILING PANEL; EXTERIOR LEFT HAND OVER-WING ESCAPE AND RT WING TRAILING EDGE GROUND ILLUMINATION.  RELAMPED AND PERFORMED GOOD TEST OF EMERGENCY LIGHT IN FWD RT RECESSED CEILING LIGHT PANEL, IAW AMM 33-51-03-960-801.  RELAMPED AND PERFORMED GOOD TEST OF LT OVERWING AND RT AFT OF WING SLIDE LIGHTS, IAW AMM 33-51-04-960-801.
